# SDR SWAA2013021212603

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 6546881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE INTERNAL REPAIR FINGER DOUBLER HAS CORROSION AT FS 1010 LONGERON 24R.  REMOVED CORRODED FINGER DOUBLER AND FABRICATED NEW FINGER DOUBLER FROM 7075-T6 .025 PO 90015477 B717 SRM 53-03-01 FIG 213 51-10-04 & 51-41-08 AND INSTALLED
